# SDR 2025FA0000788

- Difficulty date: November 24, 2025
- Submitted: November 27, 2025
- Operation: General aviation
- Aircraft: N540LF
- Make and model: Gulstm GVI
- Aircraft serial: 6474
- Aircraft time: 1,435 hours, 447 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Warning Message
- Location: Zone 300 Elev
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE NOTING RIGHT HAND ELEVATOR HYDRAULIC ACTUATOR FAILURE.
